# SDR CA140723005

- Difficulty date: July 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 112 hours
- System (JASC): 2711 · Aileron Tab Control System
- Part: Roll Pin
- Part number: NAS56138
- Condition: Missing
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A ROLL PIN WAS FOUND TO BE MISSING FROM A GEAR ON THE AILERON TRIM CONTROL IN THE PEDESTAL IN THE COCKPIT ALLOWING NO INPUT FOR USE OF AILERON TRIM.
